Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from high BP, memory loss. Taking Amlong, Ramisave. Medication safe to take?

I am 49 yrs male and take regularly Amlong MT 5/50 and Ramisave 10 mg for BP . Trust the medicine is OK to continue and does not have any side effects. Also lately I feel a memory loss . I find it difficult to remember new things. I sometime take time to remember things/name and places etc and small small matter disturbs me a lot. Pls advise
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, Ramisave (Ramipril) is an angiotensin-converting enzyme (ACE) inhibitor, used to treat hypertension and congestive heart failure. ACE inhibitors lower the production of angiotensin II, therefore relaxing arterial muscles while at the same time enlarging the arteries, allowing the heart to pump blood more easily, and increasing blood flow due to more blood being pumped into and through larger passageways. Ramipril side effects are nausea, vomiting, diarrhoea, dizziness, fatigue, headache, abdominal pain, cough. Rarely symptomatic hypotension. angioneurotic oedema of face, lips, tongue, glottis and larynx, syncope, renal impairment, hypersensitivity reactions. Amlong is a drug that belongs to a family of calcium channel blockers for high blood pressure. Amlong works to lower blood pressure and make the heart more efficient by decreasing heart rate slightly, dilating blood vessels and increasing blood flow to the heart. Common side effects include headaches, sleepiness, depression, dizziness, a warm feeling under the skin, nausea, abdominal discomfort, loss of appetite, constipation or diarrhea, excessive urination, insomnia, mild rash or itching, disturbing dreams, joint and muscle pain, changes in weight, dry mouth, excessive sweating and thirst. These side effects are usually mild and do not cause most patients to stop taking. If they should become bothersome kindly consult your physician. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor